Master. A.B.G (Patient Identification Number 17096) visited Life Force with his parents on 26th September 2011 for the complaint of Psoriasis. He was suffering from psoriasis since the last one year. He was having Psoriasis affecting palms, soles, legs and scalp. There were thick hyper-pigmented lesions on his soles. He would get cracks on the heels which would bleed occasionally. There was difficulty in walking on account of pain in the heels.
His Psoriasis was completely masked by steroids. He was using Diprovate (Betamethasone) cream twice a day since last one year. Itching and scaling were under control with steroid cream. He had suffered from Alopecia Areata in the past which was also treated with steroids. His Alopecia Areata was better with steroids and simultaneously he started developing Psoriasis. There was a family history of autoimmune disease. His sister was suffering from Vitiligo.
He had good appetite with strong craving for spicy food. Thirst, bowel habits and perspiration were normal. He was more tolerant to cold as compared to warm weather. His sleep was sound.
Mast A.G.B was a 5th standard student, staying with his parents and elder sister. He was calm and quiet by nature. He would easily mix with others; he would make friends easily. He always wanted to be with people. He had fear of darkness. He had become a bit irritable because of his Psoriasis. Heel pain would bother him a lot, as it was hampering his daily activities. He was generally adjusting by nature.
His case details were studied by Dr. Rajesh Shah and research based homeopathic medicines along with constitutional medicine were prescribed. He was asked to taper down the use of Diprovate cream. It was explained to his parents that, when they will try to reduce the use of steroid cream, some resurfacing will be there. He may develop some new spots of Psoriasis after reducing steroid application.
He reported on 8th November 2011 to give his first feedback. There was increase in his Psoriasis. He has developed small new spots of Psoriasis on his legs in the last one month. Itching and scaling were more. He had reduced the use of Diprovate cream to 1-2 times a week. Cracks on heels were more. He was advised to apply any moisturizer or coconut oil on the heels. His case was reviewed and medicines were upgraded.
On 23rd December 2011, his parents gave his feedback over the phone. There was no change in his Psoriasis. They have completely stopped applying steroid creams. Itching, scaling and heel cracks were there. He did not have any new spots of Psoriasis in those two months. His further course of medicines was sent. On 15th Febriary 2012, he reported 50% improvement in his Psoriasis. Itching and scaling were reduced by 50%. Heel cracks were better by 20-30%, but pain had significantly reduced. There was no bleeding from the heels.
By 30th March 2012, he had 90% recovered from his Psoriasis. Itching was very mild. Cracks were completely healed. Pain was better by 90%. He could walk properly without getting any pain.
Resurfacing is a part of the treatment process in cases of steroid masked Psoriasis. When a patient is on steroids, the lesions are subdued, however they invariably increase, if the steroid cream is stopped. The general reaction of patients to these steroid based creams is, “ it helps till I use it, but if I discontinue the cream, even for 10 days, then it is back , just like the past.” “ this means, the disease was never cured, it was just suppressed, all these years.”
Generally patients turn to homeopathy for long lasting remission and freedom from these creams. When they are gradually tapered, they do show relapses. This is not because of homeopathy. It would show up any way, by just stopping the cream.
Even if the patient starts with homeopathy, some resurfacing is anticipated. Homeopathic medicines are deep acting and work at root level of this ailment. With proper homeopathic medication, steroid masked Psoriasis can also show complete recovery.